IJPAM: Volume 115, No. 3 (2017)

Title

ON THE COMPOSITION OPERATORS
ON BANACH WEIGHTED HARDY SPACES

Authors

Fatemeh Zangeneh$^1$, Bahmann Yousefi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box: 19395-3697, Tehran, IRAN

Abstract

In this paper we consider composition operators on weighted Hardy spaces and the aim of the paper is to investigate the numerical range of composition operators.

History

Received: March 27, 2017
Revised: July 3, 2017
Published: July 27, 2017

AMS Classification, Key Words

AMS Subject Classification: 47B37, 47A16
Key Words and Phrases: numerical range, composition operator, compact operator, weak topology

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
P.S. Bourdon, J. H. Shapiro, When is zero in the numerical range of a composition operators?, Integer. Equ. Oper. Theory, 44 (2002), 410-441.

2
B.D. MacCluer, X. Zong, N. Zorboska, Composition operators on small weighted Hardy spaces, Illinois Journal of Mathematics, 40 (4) (1996), 662-677.

3
B. Yousefi, On the space $l^p (\beta)$, Rendiconti Del Circolo Mathmatico Di Palermo, Serie II, Tomo XILX (2000), 115-120.

4
B. Yousefi, Bounded analytic structure of the Banach space of formal power series, Rendiconti Del Circolo Matematico Di Palermo, Serie II, Tomo LI (2002), 403-410.

5
B. Yousefi, S. Jahedi, Composition operators on Banach spaces of formal power series, Bollettino Della Unione Matematica Italiano, 8 (6-B) (2003), 481-487.

6
B. Yousefi, A. I. Kashkuli, Cyclicity and unicellularity of the differentiation operator on Banach spaces of formal power series, Mathematical Proceedings of the Royal Irish Academy, 105A (1) (20050, 1-7.

7
B. Yousefi, Sh. Khoshdel, Reflexivity of powers of the multiplication operator on special function spaces, Acta Mathematica Scientia, 32B (6) (2012), 2279-2284.

How to Cite?

DOI: 10.12732/ijpam.v115i3.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 115
Issue: 3
Pages: 533 - 537


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).